# SDR QXEA0300203

- Difficulty date: January 21, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 13,814 hours, 18,959 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WING LEADING EDGE LOWER SPAR FLANGE AT WS 56 IS CHAFED.  REPAIRED IAW RD 8-57-811.
